10 Months Old Baby Still Has Diarrhea After Taking Diarrhea Medicine?

Illustration of 10 Months Old Baby Still Has Diarrhea After Taking Diarrhea Medicine?
Illustration: 10 Months Old Baby Still Has Diarrhea After Taking Diarrhea Medicine? drgreene.com

my child is 10 months old. r n My child has diarrhea, why after taking the diarrhea medicine my child will definitely go straight away. r nWhat is the cause ??

1 Answer:

Regards,


From the information you conveyed, if your child has diarrhea, and after every medication, diarrhea always appears, this shows the course of the illness where digestive disorders in the digestive system are at risk of causing this complaint to appear. When a child has diarrhea or when an adult has diarrhea, the patient's digestive contractions increase, the discharge through bowel movements increases, the absorption time of food and water decreases, so it is often found that diarrhea appears after the child / adult patient eats or after taking medication. So, the most important thing in conditions like this is to meet the needs of fluids, especially with ORS and intake of breast milk / sufor, so as to prevent the risk of dehydration.


The cause of diarrhea or digestive disorders in children can be caused by several things such as:


1. a viral, or bacterial infection


2. food poisoning


3. food allergies


4. food intolerance


To determine the cause of your child's diarrhea, a direct examination to your family doctor or a pediatrician is needed. This is done to diagnose and help the recovery period and prevent the risk of dehydration due to diarrhea.


Treatment and care will be given according to the results of the examination obtained.


That is the information we can convey, read also the discussion.

: by

Related Question

Mucous And Hoarse Throat In TB Sufferers?

Mucous And Hoarse Throat In TB Sufferers?

(12 months ago)

. I’m Bashori, 40 years old. I received TB treatment for 6 months and finished treatment for 6 months and the result of sputum lab was negative. My question is … why do...

Heart Palpitations, Shortness Of Breath And Excessive Anxiety?

Heart Palpitations, Shortness Of Breath And Excessive Anxiety?

(12 months ago)

shortness of breath, palpitations and accompanied by anxiety when I was in the cinema....

Causes Of Pain In The Left Testis?

Causes Of Pain In The Left Testis?

(1 year ago)

Hello, my name is osas. I like to feel pain in the left side of my testicles, is that a sign of infertility ……?...

Leave a Reply

Your email address will not be published. Required fields are marked *